Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 3, NWS Tallahassee, FL

February 13, 2014Holmes County, Washington County, Florida

NWS Tallahassee, FL issued this river flood warning at Feb 13, 2014, 9:52 AM CST for Holmes County, Washington County, Florida. It took effect at Feb 15, 2014, 8:03 PM CST. It was in force for 58 hr.

The area

The outline as issued.

The facts

Issued
Feb 13, 2014, 9:52 AM CST (15:52 UTC)
In effect from
Feb 15, 2014, 8:03 PM CST
Expired
Feb 18, 2014, 6:00 AM CST
In force
58 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Holmes County, FL, Washington County, FL

The river

Written for the forecast point Choctawhatchee River at Caryville (US 90) (CARF1).

Action stage
10 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02365500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

321 
WGUS42 KTAE 131552
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 AM EST THU FEB 13 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-141552-
/O.NEW.KTAE.FL.W.0003.140216T0600Z-140218T1200Z/
/CARF1.1.ER.140216T0600Z.140216T1800Z.140218T0600Z.NO/
952 AM CST THU FEB 13 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE SATURDAY NIGHT TO TUESDAY MORNING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM THURSDAY THE STAGE WAS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.4 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-141551-
/O.NEW.KTAE.FL.W.0004.140218T1200Z-000000T0000Z/
/BRUF1.1.ER.140218T1200Z.140218T1200Z.000000T0000Z.NO/
952 AM CST THU FEB 13 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:00 AM THURSDAY THE STAGE WAS 9.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TUESDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
8 follow-up statements
093 
WGUS82 KTAE 140310
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 PM EST THU FEB 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-150310-
/O.EXT.KTAE.FL.W.0003.140216T1200Z-140218T0000Z/
/CARF1.1.ER.140216T1200Z.140216T1800Z.140217T1800Z.NO/
910 PM CST THU FEB 13 2014

THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR
CARYVILLE (US 90).
* FROM SUNDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 PM THURSDAY THE STAGE WAS 9.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CREST NEAR
  12.2 FEET BY SUNDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$
846 
WGUS82 KTAE 141555
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1055 AM EST FRI FEB 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-151555-
/O.EXT.KTAE.FL.W.0003.140216T0800Z-140218T0000Z/
/CARF1.1.ER.140216T0800Z.140216T1800Z.140217T1800Z.NO/
955 AM CST FRI FEB 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM LATE SATURDAY NIGHT TO MONDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  9:00 AM FRIDAY THE STAGE WAS 10.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 12.3 FEET BY SUNDAY EARLY AFTERNOON. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-151554-
/O.EXT.KTAE.FL.W.0004.140219T0000Z-000000T0000Z/
/BRUF1.1.ER.140219T0000Z.140219T1200Z.000000T0000Z.NO/
955 AM CST FRI FEB 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM TUESDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  8:00 AM FRIDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 13.2 FEET BY WEDNESDAY MORNING. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
511 
WGUS82 KTAE 150207
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
907 PM EST FRI FEB 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-160207-
/O.EXT.KTAE.FL.W.0003.140216T1000Z-140217T1800Z/
/CARF1.1.ER.140216T1000Z.140216T1800Z.140217T1200Z.NO/
807 PM CST FRI FEB 14 2014

THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR
CARYVILLE (US 90).
* FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT  7:00 PM FRIDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING AND CONTINUE TO
  RISE TO NEAR 12.3 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$
279 
WGUS82 KTAE 151427
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
927 AM EST SAT FEB 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-161427-
/O.EXT.KTAE.FL.W.0003.140216T0300Z-140217T2100Z/
/CARF1.1.ER.140216T0300Z.140216T1800Z.140217T1500Z.NO/
827 AM CST SAT FEB 15 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* FROM THIS EVENING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 AM SATURDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 12.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-161426-
/O.CON.KTAE.FL.W.0004.140218T1800Z-000000T0000Z/
/BRUF1.1.ER.140218T1800Z.140219T0600Z.000000T0000Z.NO/
827 AM CST SAT FEB 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT  6:00 AM SATURDAY THE STAGE WAS 10.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.2 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
855 
WGUS82 KTAE 160204
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 PM EST SAT FEB 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-170204-
/O.EXT.KTAE.FL.W.0003.140216T0203Z-140218T0000Z/
/CARF1.1.ER.140215T2100Z.140216T1200Z.140217T1800Z.NO/
804 PM CST SAT FEB 15 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR
CARYVILLE (US 90).
* FROM THIS EVENING TO MONDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  7:00 PM SATURDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY 
  SUNDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  MONDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$
830 
WGUS82 KTAE 161511
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EST SUN FEB 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES.
 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-171511-
/O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T0300Z/
/CARF1.1.ER.140215T2100Z.140216T1401Z.140217T2100Z.NO/
911 AM CST SUN FEB 16 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:01 AM SUNDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY 
  TOMORROW AFTERNOON.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-171510-
/O.EXT.KTAE.FL.W.0004.140218T0600Z-140221T1200Z/
/BRUF1.1.ER.140218T0600Z.140219T1200Z.140221T0600Z.NO/
911 AM CST SUN FEB 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM LATE MONDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM SUNDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.4 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT 
  TO FLOODING.  LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$
270 
WGUS82 KTAE 170209
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
909 PM EST SUN FEB 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-180209-
/O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T0600Z/
/CARF1.1.ER.140215T2100Z.140216T1901Z.140218T0000Z.NO/
809 PM CST SUN FEB 16 2014

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE CHOCTAWHATCHEE RIVER NEAR
CARYVILLE (US 90).
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:01 PM SUNDAY THE STAGE WAS 12.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS CRESTING THIS EVENING AND WILL BEGIN
TO FALL ON MONDAY. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY NIGHT. 
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$
156 
WGUS82 KTAE 171515
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EST MON FEB 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90) AFFECTING HOLMES AND 
  WASHINGTON COUNTIES 
  CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20) AFFECTING WALTON COUNTY  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC059-133-181200-
/O.EXT.KTAE.FL.W.0003.000000T0000Z-140218T1200Z/
/CARF1.1.ER.140215T2100Z.140216T1901Z.140218T0600Z.NO/
915 AM CST MON FEB 17 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR CARYVILLE (US 90).
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 12.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...EXTENSIVE LOWLAND FLOODING WILL OCCUR.

&&
   
LAT...LON 3099 8588 3085 8591 3077 8589 3070 8592 3070 8581 3099 8580


$$

FLC131-181515-
/O.EXT.KTAE.FL.W.0004.140218T0900Z-140222T0600Z/
/BRUF1.1.ER.140218T0900Z.140219T1800Z.140222T0000Z.NO/
915 AM CST MON FEB 17 2014

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE CHOCTAWHATCHEE RIVER NEAR BRUCE (SR 20).
* FROM LATE TONIGHT TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 13.0 FEET...LOW AREAS ALONG BH REDDICK...ROOKS BLUFF...
  SMOKEHOUSE LAKE AND HERRING ROADS IN WALTON COUNTY BECOME SUBJECT TO 
  FLOODING. LOW AREAS ALONG LITTLE ACRE AND STRICKLAND ROADS IN 
  WASHINGTON COUNTY BECOME SUBJECT TO FLOODING.

&&
   
LAT...LON 3070 8592 3047 8596 3044 8613 3037 8609 3044 8585 3070 8581


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 13, 7:37 AM CST, 2 hours 15 minutes earlier.

Area forecast discussion, Feb 13, 7:37 AM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
837 AM EST Thu Feb 13 2014

...Brief Period of Flurries or Light Sleet Across Occurring Across
South Central Georgia This Morning...

.Near Term [Through Today]...
As a vigorous vort lobe rotated through the base of the long wave
trough this morning, there is just enough lift being induced to
produce some light wintry precipitation this morning across South
Central GA. We have received a report of a light dusting of snow
in Turner County and Moody AFB has UP in their ob, typically a
sign of sleet falling. This should rotate east of our forecast
area by 15z.

Another forecast challenge for today will be just how quickly the
cold dome lifts northeast out of the region. This is significant
since mixing will be limited under the dome, thereby keeping a
solid low cloud deck in place. At this time, confidence is high
that southeast Alabama and the western Florida Panhandle will
scour out the low clouds by mid-morning, with scattering
continuing to a line from Albany south through Tallahassee by
noon-ish. Our northeastern GA counties is where confidence is a
bit lower, though the current forecast advertises clearing late in
the afternoon. As you may expect, the temperature forecast will
depend largely on the erosion of the low cloud deck. Expect mid to
upper 50s southwest of a line from Valdosta to Blakely, gradually
decreasing to the northeast to around 50 degrees in Ben Hill
county.

It will be another breezy afternoon with winds sustained in the 10
to 15 mph range, with occasional gusts as high as 30 mph. The top
end of these ranges is most likely across Alabama and Georgia.

&&

.Prev Discussion [653 AM EST]...

.Short Term [Tonight Through Saturday]...
As the intense winter storm moves up the eastern seaboard tonight,
high pressure will build over the northeastern Gulf. Coupled with
mostly clear skies, this will allow for good radiational cooling
tonight, with temperatures forecast to fall to near freezing
across much of the area. Lowest temperatures (28-30 deg) are
mostly likely over the eastern half of the area, where approaching
high clouds are not likely to be as much of an issue as for the
western half.

Despite a broad trough in place over the eastern CONUS for Friday,
full sunshine for most of the area should allow temperatures to
rise to near normal values for mid-February (mid 60s). A potent
shortwave is forecast to dig into the base of the mean trough
Friday night. With no return flow to speak of, the system and its
associated front will be moisture starved. However, with such
strong upper forcing, expect to see a few showers precede the
front during the overnight hours as it races across the forecast
area.

Any precip should be out of the region by early Saturday, with
sunny skies and seasonable temperatures expected (60s for most
locations).

.Long Term [Saturday Night Through Thursday]...
A area of high pressure will move into the area bringing drier,
cooler conditions until early next week. A shortwave propagating
though the Northern plains will allow a low to form with an
associated cold front. This front is expected to pass through our
area late Monday evening into Tuesday. Chances for precipitation
with this front remain low and are limited to the northern portion
of the forecast area.

.Aviation...
[Through 12Z Friday]
Mostly MVFR ceilings (with patches of IFR) will gradually scatter
from west to east through the day today (detailed further in the
section below). Expect gusty northwest winds, possibly as high as
30 knots at times near KDHN and KABY.

.Marine...
Winds and seas will gradually diminish today in the wake of a cold
front. Expect conditions to drop below advisory levels by late
this morning. High pressure will build over the waters tonight,
keeping winds light. Winds and seas will increase again Friday
night into Saturday as another front crosses the waters. By
Saturday night into early next week, a period of lighter winds is
expected.

.Fire Weather...
Relative humidity levels will remain above critical thresholds
for the next several days, and hazardous fire weather conditions
are not anticipated.

.Hydrology...
Widespread rainfall totals of 1-2 inches were measured across the
region, with some areas of southwest Georgia getting around 3
inches. This rain is forecast to cause rises on area rivers, with
the Choctawhatchee and Apalachicola expected to near minor flood
levels.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   57  31  65  44  66 /   0   0   0  20  10
Panama City   57  44  65  52  64 /   0   0   0  20  10
Dothan        56  34  64  43  62 /   0   0  10  20  10
Albany        53  33  64  44  62 /   0   0   0  20  10
Valdosta      54  32  65  44  65 /   0   0   0  20  10
Cross City    57  30  65  46  69 /   0   0   0  10  10
Apalachicola  57  44  62  53  65 /   0   0   0  20  10

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk until 7 PM EST /6 PM CST/ this evening for
     Coastal Bay-Coastal Gulf.

GA...None.
AL...None.
GM...Small Craft Advisory until 1 PM EST this afternoon for Apalachee
     Bay-Coastal waters From Ochlockonee River to Apalachicola
     FL out to 20 NM-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM-Coastal waters from Apalachicola
     to Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WOOL/HARRIGAN
SHORT TERM...CAMP
LONG TERM...MOORE
AVIATION...HARRIGAN
MARINE...CAMP
FIRE WEATHER...HARRIGAN
HYDROLOGY...WESTON/CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 9:45 AM CSTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty7 days
Feb 13, 9:52 AM CSTRiver Flood WarningTAEWalton7 days

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.